# SDR C77A335701

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 5,248 hours, 3,122 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 005629
- Condition: Discharged
- Location: Emergency Light
- Part time: 5,248 hours, 3,122 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY LIGHT AT FLOOR INOP.  R & R NR4 ELPU IAW AMM 33-50-01. OPS CHECK GOOD.
